# SDR TSAA9853438

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK AT BS 664 AND 39.5 INCHES TO THE RIGHT OF BL.  VERIFIED BY HFEC.  REPAIRED CRACK PER ECO 2917.  AIRCRAFT RETURNED TO SERVICE.  (M)
